I'm on the microgynen 21 day pill and i have a couple of questions.
My first one is, on my pill free week my withdrawal bleed is getting later and later in the week. First few times i had a withdrawal bleed i took the last pill on the thursday and my bleed started on the saturday. then it progressed to sunday, then monday and this month is started on a tuesday. Has this happened to anyone else?
my second question seems pretty silly and basic but, if i'm on the pill and both me and my boyfriend are free of std's/aids/HIV and we have sex without the condom how safe is it?
While I can't identify with your first query, I can answer the second one.
The pill is 99.9% effective when taken properly. If you and your boyfriend have both had two STD screenings 6 months apart, than you don't have to use a condom if you don't want to. I'd keep some handy, however, in the event that you forget a pill, and need to allow your body to get back on track.
Asking the nurse about questions that you have about your health is always a good idea!
The withdrawl bleed might be coming later and later as your body adjusts to the hormones. As long as you do have a withdrawl bleed sometime during the week, you're fine. Still, do ask if you're concerned.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.